# SDR FDEA202001100098

- Difficulty date: January 10, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC199113
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD PIVOT LUG HOLE BORE   FOUND CORROSION. CORROSION AT LEFT WING - FLAP SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD PIVOT   LUG HOLE BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-52-04.   OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-52-04   AND E.A. #: 1-5750-80375 A PART 2 STEP 2 AND STEP 1. TITLE: WINGS- FLIGHT SURFACES- EO 1-  5750-7-5002- LH WING-OUTBD FLAP- AFT OUTBD HINGE BRACKET ASSY-CORROSION REPAIR.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
